# SDR DALA2022020700804

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,151 hours, 22,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 REPAIR TO FUSELAGE BS 1360 FRAME INBOARD CHORD BETWEEN S-25L & 27L REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 596619-14AD REV A. CORRECTIVE ACTION: REF ERA 596619-14AD REV A. (2109313)
